A FIXED POINT THEOREM IN B-METRIC SPACES AND ITS APPLICATION TO LINEAR INTEGRAL EQUATION

Full Article - PDF

Published: 2017-01-19

Page: 23-29


TAIEB HAMAIZIA *

Department of Mathematics, Larbi Ben M' Hidi University, Oum-El-Bouaghi, 04000, Algeria.

ABDELKRIM ALIOUCHE

Department of Mathematics, Larbi Ben M' Hidi University, Oum-El-Bouaghi, 04000, Algeria.

*Author to whom correspondence should be addressed.


Abstract

In this article, we give a fixed point theorem for set-value quasi-contraction maps in b-metric spaces. This theorem generalize the theorem 1.1 of [1].

Keywords: Fixed point theorem, b-metric space, Linear integral equation


How to Cite

HAMAIZIA, T., & ALIOUCHE, A. (2017). A FIXED POINT THEOREM IN B-METRIC SPACES AND ITS APPLICATION TO LINEAR INTEGRAL EQUATION. Asian Journal of Mathematics and Computer Research, 15(1), 23–29. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/708

Downloads

Download data is not yet available.